Diabetes

Question
Posted by: prakash Ghimire | 2017/11/05

Q.

Metformin affecting my health

I am using metformin 500mg after meal  and dinner,sugar level is got down but still having  more then enough, I have feel burning in foot and body while sleeping and sitting time. please advice. last month i used nervamine it was slight ok during sleeping but now a days i am not using that and still i having itchy,burning skin,please advice.

Expert's Reply

A.

Diabetes expert
- 2017/11/06

Hi

I am not sure why you are getting itchy burning skin, but I don't think that it is related to the metformin.The burning in the feet may be related to the high glucose levels, and therefore the dose of the metformin may need to be adjusted to get better levels, or you may need further medication added. I suggest seeing your doctor for an assessment

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.